Skip to Main content Skip to Navigation
Journal articles

Non-Gaussian positive-definite matrix-valued random fields for elliptic stochastic partial differential operators

Christian Soize 1, *
* Corresponding author
Abstract : This paper deals with the construction of a class of non-Gaussian positive-definite matrix-valued random fields whose mathematical properties allow elliptic stochastic partial differential operators to be modeled. The properties of this class is studied in details and the numerical procedure for constructing numerical realizations of the trajectories is explicitly given. Such a matrix-valued random field can directly be used for modeling random uncertainties in computational sciences with a stochastic model having a small number of parameters. The class of random fields which can be approximated is presented and their experimental identification is analyzed. An example is given in three-dimensional linear elasticity for which the fourth-order elasticity tensor-valued random field is constructed for a random non-homogeneous anisotropic elastic material.
Complete list of metadatas

Cited literature [77 references]  Display  Hide  Download

https://hal-upec-upem.archives-ouvertes.fr/hal-00686157
Contributor : Christian Soize <>
Submitted on : Saturday, April 7, 2012 - 10:52:48 PM
Last modification on : Wednesday, February 26, 2020 - 7:06:08 PM
Long-term archiving on: : Monday, November 26, 2012 - 1:05:45 PM

File

publi-2006-CMAME-195_1-3_26-64...
Files produced by the author(s)

Identifiers

Collections

Citation

Christian Soize. Non-Gaussian positive-definite matrix-valued random fields for elliptic stochastic partial differential operators. Computer Methods in Applied Mechanics and Engineering, Elsevier, 2006, 195 (1-3), pp.26-64. ⟨10.1016/j.cma.2004.12.014⟩. ⟨hal-00686157⟩

Share

Metrics

Record views

276

Files downloads

1639